m+Medelevator.RU
← Поиск публикаций
BMJ case reports · 2023

Unusual case of sodium valproate-induced hyperammonaemia encephalopathy.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Ranjith Shristhi, Abeysundera Hesitha, Jeyaranjan Hilary

Аннотация

There is limited information about sodium valproate-induced hyperammonaemia encephalopathy (VPAIHE). The aim of this case report is to provide medical practitioners with a greater awareness of the possible development of hyperammonaemia due to sodium valproate use and its associated complications.This paper describes a middle-aged man with a history of bipolar affective disorder who was admitted with a manic relapse secondary to medication non-compliance. His admission was complicated by an intensive care unit admission to manage medical compromise in the context of sodium VPAIHE.

Предметные рубрики MeSH